# SDR CALA2022071101689

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 63,608 hours, 27,650 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: NA
- Condition: Warning Message
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

*EMERGENCY* AT FL340 MASTER WARNINGW/ ECAM CABIN PR EXCESS CAB ALT APPEARED FELT CABIN PR CHANGE SEE LOG PAGE 9011036 FOR WORK ACCOMPLISHED.  OPS CHECK GOOD PER LP 9011036 . RR OUTFLOW VALVE & PRESSURE CONTROLLER 1 REF. AMM.
